About the Journal

~Hot News~
Tamkang Journal of Mathematics(TKJM) is included in Emerging Sources Citation Index (ESCI)

TKJM in ESCI


To promote research interactions between local and overseas researchers, the Department has been publishing an international mathematics journal, the Tamkang Journal of Mathematics. The journal started as a biannual journal in 1970 and is devoted to high-quality original research papers  in pure and applied mathematics. In 1985 it has become a quarterly journal.

Current Issue

Vol. 51 No. 3 (2020)
					View Vol. 51 No. 3 (2020)
Published: 2020-10-01
View All Issues